# SDR ASAA11510845

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,368 hours, 5,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5672
- Condition: Faulty
- Location: Ac Bay
- Part time: 31,807 hours, 14,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE ON RECALL ANNUNCIATOR PANEL DISPLAYED "AIR COND" WITH RIGHT PACK LIGHT ON CONSULTED QRH ON MASTER CAUTION RESET THE PACK LIGHT EXTINGUISHED.  NR 2 TEMP CONTROLLER SHOWS THIS PACK TCV FAULT.  INSTALLED NEW TEMP CONTROL VALVE REF MM 21 51 10.  PERFORMED LEAK CHECK AND TEMP CONTROLLER BITE CHECK.  OPS CHECK AND LEAK CHECK NORMAL NO FAULTS OR LEAKS NOTED REF MM 21 51 10.
